Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Sky13

Accutane & Vertigo?

Recommended Posts

So I have been suffering with vertigo for 10 months now, its a lot better and nearly gone completely.

Im seeing my dermatologist next week to discuss accutane and Im wondering if having vertigo will stop me from taking it?

I dont know if this makes me "unhealthy" its a problem in my inner ear, im completely fine apart from that. Healthy diet, exercise 4x per week etc.

Any thoughts? Thanks.

Edited by Sarah211
Link to comment
Share on other sites

Well there are reports of people experiencing vertigo while taking accutane and I think it's listed as a side effect! It may enhance your current issue. Of your acne is not severe i would look into other options

Link to comment
Share on other sites

Oh okay thanks for your reply!

Ill consider other options until my vertigo is fully gone. I would take acne any day over how debilitating vertigo is, I definitely dont want to make it worse with accutane.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×